Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Szegő infimum


Author: Berrien Moore
Journal: Proc. Amer. Math. Soc. 29 (1971), 55-62
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0290170-2
Erratum: Proc. Amer. Math. Soc. 31 (1972), 638-638.
MathSciNet review: 0290170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the Szegö infimum relative to a nonnegative, essentially bounded, operator-valued weight function and obtains a necessary and sufficient condition for this infimum to be positive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0290170-2
Keywords: Toeplitz operators, Szegö infimum, Hardy space, unilateral shift, Halmos-Wold decomposition, Hilbert space, outer factorization
Article copyright: © Copyright 1971 American Mathematical Society